# SDR JJBA20190929011

- Difficulty date: September 29, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 34,205 hours, 23,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE OVERHEAD EMERGENCY LIGHT HANGING. SECURED AISLE EMERGENCY LIGHT PANEL. OPS CHECK SAT. NO DEFECTS NOTED.
